# SDR 05FDEA02231

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN FUSELAGE SKIN STA 215, 5 ABOVE STR 17L.  REPAIRED DAMAGE IN FUSELAGE SKIN AT STA. 251.5, ABOVE STR 17R IAW SRM 51-30-1, SRM 53-  30-3, 51-10-02, 51-30-02.
